• Having E D and Medication

    1441827778
    Turkiye Beardy [sign in to see picture]
    • Rank: Officer Cadet
    • Posts: 2
    • Joined: 11 Aug 2015

    Hi
    I have been having trouble in the bedroom department for a while ever since my mum passed away and I am taking meds from the Dr for high blood pressure and depression Dr has tested my testosterone which is fine today I tried using a Viagra tablet which a mate gave me it was 100mg which I broke in half so 50mg dose it worked really well apart from after 30mins had still not ejaculated took tablet at 8.30am tried again at 5pm alone to see if it still had effect and it did
    I am going to make an appointment with Dr to see if he will prescribe some for my E D
    Will I have to go through more tests or will he just prescribe
    Many thanks

    1441881228
    bharool [sign in to see picture]
    • Rank: Lieutenant
    • Posts: 56
    • Joined: 11 Oct 2012

    Hi

    Your Dr will want to establish whether it is physical or psychological and will ask you if you get any night time erections and stuff like that. He'll have a little look at your equipment too, well mine did anyway.

    I had the same issue which was psychological and he gave me a private prescription to boost my confidence as, apparently, Viagra is only free for ED caused by medical conditions such as diabetes.

    After a couple of years I am mostly fine now but I do buy some occasionally on Lloyds pharmacy website for more recreational use when I want some insurance. They work out at about £4 a tab on there.

    1441881877
    NEvans [sign in to see picture]
    • Rank: General
    • Posts: 614
    • Joined: 2 Nov 2014

    Sorry to hear about your mother. Could it be worth talking to your doctor about your depression medication? I know lots of them have side effects of not being able to become errect or ejaculate. The medication may not be the sole factor, but may not be helping the situation. I hope you get sorted out soon, good luck.

    X

    1441888946
    Turkiye Beardy [sign in to see picture]
    • Rank: Officer Cadet
    • Posts: 2
    • Joined: 11 Aug 2015

    Thank you for replies
    Is it just Viagra that's free for medical E D or is there any form available on n h s like cialis or does the Dr only give that for medical also
    Many thanks

    1441891494
    bharool [sign in to see picture]
    • Rank: Lieutenant
    • Posts: 56
    • Joined: 11 Oct 2012

    I am not sure to be honest, one to discuss with the Dr. They each have varying merits.

    I ordered a pack from LLoyds that had a sample of each to see what works best for me. One of them works over a longer period, Cialis I think.

    Anyway, good luck, things do get better :-)

    1441908272
    RedCheeks [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 258
    • Joined: 1 Jul 2008

    Sexual difficulties are a very common side effect of antidepressants (for both men and women)

    Wishing you luck in getting to the cause and finding what will help :)

    1441995848
    Malakor [sign in to see picture]
    • Rank: Lieutenant
    • Posts: 1
    • Joined: 27 May 2012

    I'm on beta blockers, so I managed to wrangle some sildenafil (generic viagra) out of my doc on a private prescription. Took it down to Tescos pharmacy and was charged £2.98 for a pack of 8x100mg. Interestingly enough, the pharmacist reckoned he could prescribe me some cialis with a consultation, but I never enquired of the price as the other tabs were so cheap. Guess I'll just have to wait until cialis comes off patent as well!

    Post a reply to this thread

    Please sign in to post messages to the forum.